# SDR UALA2011110706005

- Difficulty date: November 4, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,769 hours, 6,573 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Part number: 417U30654332
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6JK MASK DID NOT DROP DURING O2 MASK DROP TEST.  FOUND RELEASE BUTTON NOT STRAIGHT.  BOX ASSY OR MAINFOLD FOR T-S REQ'D.  PRECAUTIONARY PAC ORDER PLACED FOR BOX ASSY P/N.  REPLACED O2 BOX ROBBED FROM 8480.
